This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Diabetic Ketoacidosis, Neuroleptic Malignant Syndrome, and Myocardial Infarction in a Patient Taking Risperidone and Lithium Carbonate

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Atypical antipsychotic-induced hyperglycemia1 and ketoacidosis2,3 are well documented. We report the occurrence of hyperglycemic ketoacidosis, neuroleptic malignant syndrome, and myocardial infarction in a patient taking risperidone and lithium


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 65

Quick Links: Neuroleptic Malignant Syndrome , Side Effects-Medication